# SDR TWAA0104202

- Difficulty date: March 1, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N928TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48012
- Aircraft time: 47,071 hours, 39,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON FORMER FRAME AT STA 1212, LONGERON 18R.  REMOVED CORROSION PER SPM 6-80-01.  REPLACED FASTENERS PER SRM 51-01.
